Year 2019, Volume 2, Issue 1, Pages 44 - 47 2019-03-20

On the Quotients of Regular Operators

Erdal Bayram [1] , Cansu Binnaz Binbaşıoğlu [2]

38 88

We give some results about quotients of regular operators on Banach lattices by the linear span of the positive M-weakly and positive L-weakly compact operators. We also present a representation of the quotient space created by the linear span of the positive L-weakly compact operators.

Regular operators, L-weakly compact operator, M-weakly compact operator, Banach lattice, Quotient space, Regular operators
  • [1] E. Bayram, A. W. Wickstead, Banach lattices of L-weakly and M-weakly compact operators, Arch. Math. (Basel) 108(2017), 293–299.
  • [2] H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1974.
  • [3] C. D. Aliprantis and O. Burkinshaw, Positive Operators, Pure and Applied Mathematics, vol. 119, Academic Press, Inc., Orlando, FL, 1985.
  • [4] P. Meyer-Nieberg, Banach Lattices, Universitext, Springer-Verlag, Berlin, 1991.
  • [5] W. Wnuk, Banach Lattices with Order Continuous Norms, Advenced Topics in Mathematics, Polish Scientific Publishers PWN, Warsaw, 1999.
  • [6] A. W. Wickstead, Regular operators between Banach lattices, Positivity, TrendsMath., Birkhauser, Basel, 2007.
  • [7] W. A. J. Luxemburg, A.C. Zaanen, Riesz Spaces I, North-Holland Publ., Amsterdam, 1971.
  • [8] Z. L. Chen and A. W. Wickstead, L-weakly and M-weakly compact operators, Indag. Math. (N.S.), 10(3) (1999), 321-336.
  • [9] E. Bayram , W. Wnuk, Some Algebra Ideals Of Regular Operators, Comment. Math. 532 (2013), 127-133.
  • [10] Z. L. Chen, Y. Feng, J.X. Chen, The Order Continuity of the Regular Norm on Regular Operator Spaces, Abstr. Appl. Anal., (2013), Article ID 183786, 7 pages.
  • [11] M. Wojtowicz, Copies of $\ell _{\infty }$ in quotients of locally solid Riesz spaces, Arch. Math. 80(2003), 294–301.
  • [12] M. Gonzalez, E. Saksman, H.O. Tylli, Representing non-weakly compact operators, Studia Math., 113 (1995), 265-282.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0001-8488-359X
Author: Erdal Bayram (Primary Author)
Institution: NAMIK KEMAL UNIVERSITY
Country: Turkey


Author: Cansu Binnaz Binbaşıoğlu
Country: Turkey


Bibtex @research article { ujma509358, journal = {Universal Journal of Mathematics and Applications}, issn = {2619-9653}, address = {Emrah Evren KARA}, year = {2019}, volume = {2}, pages = {44 - 47}, doi = {10.32323/ujma.509358}, title = {On the Quotients of Regular Operators}, key = {cite}, author = {Bayram, Erdal and Binbaşıoğlu, Cansu Binnaz} }
APA Bayram, E , Binbaşıoğlu, C . (2019). On the Quotients of Regular Operators. Universal Journal of Mathematics and Applications, 2 (1), 44-47. DOI: 10.32323/ujma.509358
MLA Bayram, E , Binbaşıoğlu, C . "On the Quotients of Regular Operators". Universal Journal of Mathematics and Applications 2 (2019): 44-47 <http://dergipark.org.tr/ujma/issue/44032/509358>
Chicago Bayram, E , Binbaşıoğlu, C . "On the Quotients of Regular Operators". Universal Journal of Mathematics and Applications 2 (2019): 44-47
RIS TY - JOUR T1 - On the Quotients of Regular Operators AU - Erdal Bayram , Cansu Binnaz Binbaşıoğlu Y1 - 2019 PY - 2019 N1 - doi: 10.32323/ujma.509358 DO - 10.32323/ujma.509358 T2 - Universal Journal of Mathematics and Applications JF - Journal JO - JOR SP - 44 EP - 47 VL - 2 IS - 1 SN - 2619-9653- M3 - doi: 10.32323/ujma.509358 UR - https://doi.org/10.32323/ujma.509358 Y2 - 2019 ER -
EndNote %0 Universal Journal of Mathematics and Applications On the Quotients of Regular Operators %A Erdal Bayram , Cansu Binnaz Binbaşıoğlu %T On the Quotients of Regular Operators %D 2019 %J Universal Journal of Mathematics and Applications %P 2619-9653- %V 2 %N 1 %R doi: 10.32323/ujma.509358 %U 10.32323/ujma.509358
ISNAD Bayram, Erdal , Binbaşıoğlu, Cansu Binnaz . "On the Quotients of Regular Operators". Universal Journal of Mathematics and Applications 2 / 1 (March 2019): 44-47. https://doi.org/10.32323/ujma.509358